# SDR SWAA2022030471301

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR TO SIDEWALL TRANSITION STA 785-797 LBL21 WL156 / CORROSION AT BS790 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO A FASTENER HOLE IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D. REMOVED AND REPLACED AFT CARGO FLOOR TO SIDEWALL TRANSITION AT STA 727-847 LBL 21 P.O. # 734336 IAW SRM 51-40-02-0G-0 DRG # 146A7500 REV-. SPLICE LOCATION AT STA 747+7.5. 57309U 3/27/19
